Tuesday, 24 August 2010

Itchy!

Hmmmm... my eyelids have been feeling a bit itchy for the last couple of days! Although I'm having trouble working out if this is a genuine side effect of the Careprost, purely psychological because I'm a bit of a hypochondriac or just a result of my fringe being far, far too long and irritating my eyelids. Yes, that does happen!
My eyelids don't look any different to me; they're not red or anything, so I'm hoping it's just me being daft. I will trim my fringe tonight anyway because I look decidedly scruffy!
Pleased to report that generally though I have had no obvious or nasty side effects so far, although it's early days yet.
Will take some 'week 1' photos on Friday, although I probably won't be able to post them for a while as I'm off to Italy on Saturday. I don't think there's really anything to see anyway.
Pea
x

1 comment:

  1. You should not worry about using careprost on the regular basis as this doesn’t have any side effect on eye or any part of the face.
    http://www.daynighthealthcare.co/product/careprost

    ReplyDelete